# SDR FDEA202103140644

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 11,381 hours, 4,297 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame Angle
- Part number: 313T338069
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON, NAC STA 377, INBD FRAME CLIP IS CRACKED REMOVED & REPLACED CLIP IAW BAC DWG 313T3380 REV F
